# SDR G1IA20250410089

- Difficulty date: April 10, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N400EM
- Make and model: Beech C90A
- Aircraft serial: LJ1601
- Aircraft time: 7,472 hours, 9,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 50110002277
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE PILOT NOTICED THE RH OUTBOARD FLAP SEEMED LOSE. WE HAD A MECHANIC INSPECT THE OUT OF SERVICE EVENT AND FOUND THE OUTBOARD FLAP TRACK CRACKED.
